Welcome, EBONY180 ! There are a LOT of different BP meds out there, so if the ones you are on are still causing problems don't be afraid to discuss it with your doctor and possibly have them changed to something else.
Spark People is a great place to find the information, tools and community support that you need to achieve your goals -- if you have any difficulty finding your way around the site, don't be afraid to ask for help, we are here for you!
Best wishes, Sandy
Sandy (Michigan Upper Peninsula) -- Say "Ya!" to da U.P, eh?
Pounds lost: 1.8
Fitness Minutes: (118,199) Posts: 5,946 2/10/13 4:10 P
Hi everyone! I'm new to this site, and I am interested in chatting with those of you on bp meds. I recently went on Lisonopril, Provastatin and Metropolol (sp). It took about a month for me to not be nauseous on this stuff. It was horrible, I couldn't get anything done. I've never been a pill taker, so it's a new adjustment. I'm hoping if I can get this 35 pounds off of me along with diet change can you possibly get off these meds? I don't like to think they have to be a forever thing. My bp is now staying at approximately 135/80.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.